On local linearization of control systems - Archive ouverte HAL Access content directly
Journal Articles Journal of Dynamical and Control Systems Year : 2009

On local linearization of control systems

(1) , (1)
1

Abstract

We consider the problem of topological linearization of smooth (C infinity or real analytic) control systems, i.e. of their local equivalence to a linear controllable system via point-wise transformations on the state and the control (static feedback transformations) that are topological but not necessarily differentiable. We prove that local topological linearization implies local smooth linearization, at generic points. At arbitrary points, it implies local conjugation to a linear system via a homeomorphism that induces a smooth diffeomorphism on the state variables, and, except at ``strongly'' singular points, this homeomorphism can be chosen to be a smooth mapping (the inverse map needs not be smooth). Deciding whether the same is true at "strongly" singular points is tantamount to solve an intriguing open question in differential topology.
Fichier principal
Vignette du fichier
BaraPom09.pdf (606.51 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

inria-00087024 , version 1 (20-07-2006)
inria-00087024 , version 2 (18-12-2007)
inria-00087024 , version 3 (20-01-2009)

Identifiers

Cite

Laurent Baratchart, Jean-Baptiste Pomet. On local linearization of control systems. Journal of Dynamical and Control Systems, 2009, 15 (4), pp.471-536. ⟨10.1007/s10883-009-9077-9⟩. ⟨inria-00087024v3⟩
171 View
248 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More